VL went from undetectable to 51
Jan 17, 2013
Hi Doc, im 36 and ive been on meds since jan 08. my VL was 780,000 and cd4 at the time was 188. I started meds by the end of 08 i was undetectable. I just had labs done a few days ago and it show that my VL is 51 from being undetectable all these years. And my cd4 is 348 34% my cd4 go up and down all the time the highest since being on meds has been 507. Do you have any idea why my VL had jumped up to 51. My meds are Reyetaz norvir truvada once a day in the morning. I must admit that i dont take them like im suppose to. I miss dosage at times or dont take in the morning but i have never missed a dosage more then two days. Please let me know what you think about this also all the other results came back fine such as the ALT ALS AND THE ENTIRE WORK UP WAS OK.
Response from Mr. Vergel
Tiny blips like yours happen to many of us are of no clinical significance unless they become frequent and increasing in value. Yours is almost at the limit of detection.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Tongue An Acute Symptom Of AIDS?
- Stinging Pain Could I Have Acute HIV Infection
- Itchy Skin After Touching A Bloody Scab Sign Of HIV AIDS
- Rectal Bleeding After Licking Vagina Worried I Have HIV
- Sore On Tongue After Masturbation Worried I Have HIV
- Testicular Pain After Insertive Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.